# SDR DALA2015021701369

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR SUPPORT BS 522.  THE FLOOR SUPPORT WAS REPAIRED IAW SRM 53-01, FIG 2, SHEET 4, 51-10-3, PAR 21 AND 14, AND 38 OTHER AREAS WAS REMOVED CORROSION IAW SRM 51-10-3, PAR 26.
